International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 5, Pages 315-321
doi:10.1155/S016117120100103X
On certain classes of Galois extensions of rings
George Szeto
and Lianyong Xue
Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA
Abstract
Relations between the following classes of Galois extensions are given: (1) centrally projective Galois extensions (CP-Galois extensions), (2) faithfully Galois extensions, and (3) H-separable Galois extensions. Moreover, it is shown that the intersection of the class of CP-Galois extensions and the class of faithfully Galois extensions is the class of Azumaya Galois extensions.